# SDR DL73K981778

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE SKIN AT FS 520 AND STR 16L.  THE UNDERLYING STRINGER WAS FOUND WITH A TYPICAL CRACK AT THE END OF THE STRINGER AS OUTLINED IN BAC S/B 737-53-1145.  THE SKIN WAS REPAIRED WITH AN EXTERNAL DOUBLER PER SRM PROCEDURE AND THE STRINGER WAS REPAIRED PER THE S/B.  THE REPAIR WAS DOCUMENTED PER ER/A 365541-14.
